MAUDE Adverse Event Report: PHARMA TECH SOLUTIONS, INC. GENULTIMATE!; BLOOD GLUCOSE TEST STRIPS

PHARMA TECH SOLUTIONS, INC. GENULTIMATE!; BLOOD GLUCOSE TEST STRIPS
Catalog Number 100-50
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Event or Problem Description
A customer complaint prompted an investigation by our company into potential product malfunction.We ran 10 control tests on the customer's product using one touch ultra control solution and a one touch ultra 2 meter.We then calculated the mean of those results and found them to be out of range.We then had retains from the same lot of product tested by a 3rd-party (initial reporter) at a low glucose level and a high glucose level.The strip readings were compared to the glucose levels, which were measured using a ysi 2300 stat plus glucose analyzer.By this method, it was determined that the retain sample product was giving falsely high results at both the low and high glucose levels.

Brand Name
GENULTIMATE!
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
PHARMA TECH SOLUTIONS, INC.
2660 townsgate rd. ste. 300
westlake village CA 91361
MDR Report Key9372443
Report Number3008282042-2019-00005
Device Sequence Number2325597
Product Code NBW
UDI-Device Identifier00868906000100
UDI-Public00868906000100
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K103542
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/18/2019
Device Catalogue Number100-50
Device Lot NumberAF091
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2018
Initial Report FDA Received Date11/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1